# SDR SIMA20221105002

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N293NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000844
- Aircraft time: 5,200 hours, 3,314 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED - 166 KTS FOR 2 SEC FLAPS FULL WS ESCAPE/ GO AROUND-C/A-C/W FLAP/SLAT EXTENDED SPEED EXCEEDANCE W/C 05-50-07-200-801. SPEED EXCEEDANCE WAS FOUND TO BE BELOW THE THRESHOLD VALUE AND TIME WAS BELOW 10 SECONDS. NO FURTHER ACTION REQUIRED PER W/C. NO DEFECTS NOTED AT THIS TIME.
